# SDR JR2R20160331493

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 58,714 hours, 50,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995782821
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT R1 DOOR GIRT BAR FLOOR LATCHES CORRODED OUT OF SRM 53-01 LIMITS.  REPLACED FLOOR PANEL WITH SERVICEABLE PART IAW SRM 51-10-4.
